Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and Wellbutrin SR

Posted by socalkris29 on May 14, 2004, at 0:19:44

In reply to Re: Lexapro and Wellbutrin SR bridgette, posted by Leo Bostar on February 9, 2003, at 16:10:05

I have just started taking 150 mg Wellbutrin XL in addition to my usual 10 mg Lexapro. At day 17, I started itching like MAD!!! Hands, fingers, scalp, back, neck, feet, etc. Feels similar to the itch of athlete's foot. No rash, hives, or skin irritation (except for my constant rubbing raw of the itchy areas). On day 19 I decided to quit taking the Wellbutrin, and believe it or not, that is also the day it finally kicked in and I have A LOT more energy now.

So, I started taking it again, and I'm wondering if there are any others out there that experienced the itching and if/when it stopped? I'm really pleased with my mood now and am hoping the itching will pass...

Thanks in advance for any replies.


> Wellbutrin never did anything for me when taken alone. In combination with other drugs, it amplified the negative side effects.
>
> If it works for you and you have a health plan that covers some of the expenses, count your blessings.
>
> > Is anyone on the combination of Lexapro AND Wellbutrin SR/ I am on 10mg Lexapro and 150 mg os Wellbutrin Sr. I like combining them because of the sexual side effects of the SSRI and I think Wellbutrin enhances it---anyone else trying this???
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:socalkris29 thread:109458
URL: http://www.dr-bob.org/babble/20040510/msgs/346663.html